

5:00pm - 7:00pm

CALIFORNIA AUTOMATIC FIRE ALARM ASSOCIATION

54th ANNUAL CONFERENCE

HILTON PALM SPRINGS RESORT & PALM SPRINGS CONVENTION CENTER February 7 – February 9, 2024

PROGRAM & SCHEDULE

TUESDAY, FEBRUARY 6 th		
2:00pm – Wed 5:00pm	EXHIBITOR SETUP - HILTON HORIZON BALLROOM	VI
WEDNESDAY, FEBRUARY 7	h	
6:00am Registration 7:30am Shotgun Start	BILL FITCHIE CAFAA GOLF TOURNAMENT – INDIAN CANYONS GOLF RESORT Range balls, lunch, awards and prizes included	
12:00am – 5:00pm	EXHIBITOR SETUP - HILTON HORIZON BALLROOM	
5:00pm – 7:00pm	VENDOR EXHIBITS & PRESIDENTIAL RECEPTION	– HILTON HORIZON BALLROOM
THURSDAY, FEBRUARY 8 th		
7:00am – 8:00am	REGISTRATION & BREAKFAST BUFFET – PALM SI	PRINGS CONVENTION CENTER
8:00am – 10:10am	ANNUAL CONFERENCE - PALM SPRINGS CONVE Annual Program Reports/ CAFAA Elections: Palm Springs NorCal & SoCal FPO CSFM WBFAA HCAI CAA DSA NFPA	 NTION CENTER NICET CAFAA Scholarship CAFAA Board Elections CAFAA Bylaws
10:10am – 10:20am	BREAK (10 minutes)	
10:20am – 11:20am	INTERVENING ADOPTION OF CA FIRE CODE AMENDMENTS FOR JULY 2024 By CRYSTAL SUJESKI (CalFire/OSFM)	
11:20am – 12:20pm	LUNCH – PALM SPRINGS CONVENTION CENTER	
12:20pm – 1:20pm	BATTERY MANUFACTURING FACILITIES, OFF GAS DETECTION, AND BATTERY STORAGE By Wayne Aho (Siemens)	
1:20pm – 1:30pm	BREAK (10 minutes)	
1:30pm – 2:30pm	CONSTRUCTION FIRE PROTECTION By Bob Sullivan (NFPA)	
2:30pm – 2:40pm	BREAK (10 minutes)	
2:40pm – 3:40pm	IN-BUILDING PUBLIC SAFETY COMMUNICATIONS PROGRAM By Alan Perdue & John Foley (Safer Building Coalition)	
3:40pm – 3:50pm	BREAK (10 minutes)	
3:50pm – 4:30pm	Q&A ROUNDTABLE By Industry Panel: Gabriel Reza (Glendale Fire Dept.), Jon Kapis (Coffman Engineers), Tim Spears (So San Joaquin County Fire Authority), and Trent Schager (CalFire/OSFM)	

VENDOR EXHIBITS & RECEPTION – HILTON HORIZON BALLROOM



CALIFORNIA AUTOMATIC FIRE ALARM ASSOCIATION 54th ANNUAL CONFERENCE

HILTON PALM SPRINGS RESORT & PALM SPRINGS CONVENTION CENTER

February 7 - 9, 2024

PROGRAM & SCHEDULE

FRIDAY, FEBRUARY 9th

7:00am – 8:00am	BREAKFAST BUFFET & EXHIBITS – HILTON HORIZON BALLROOM Exhibit breakdown anytime between 8:00am-4:00pm	
8:00am – 10:00am	ANNUAL CONFERENCE - HILTON PLAZA BALLROOM FIRE ALARM SYSTEMS CODE TRAINING BASED ON OCCUPANCY TYPES PER CA CODES CBC/CFC-2022 AND NFPA 72-2022 By Sagiv Weiss-Ishai (SFFD)	
10:00am – 10:15am	BREAK	
10:15am – 12:15pm	HILTON PLAZA BALLROOM FUNDAMENTALS OF SMOKE CONTROL DESIGN & TESTING 101 By Mark McQuaid (HR Kirkland)	
12:15pm	ANNUAL CONFERENCE ADJOURNS	
12:30pm – 1:00pm	CAFAA GENERAL MEETING – HILTON PLAZA BALLROOM	